# SDR FDEA201709132532

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FRAME DENTED AT BS 1721, LONGERON 12L.   REPAIRED THE FRAME IAW SRM 53-00-07-2R, FIGURE 201, REPAIR 2.
